# SDR VTZA95152

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 901
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Fire
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: E, D

## Discrepancy

FLIGHT NR 6242 - PHF-IAD - DURING ENGINE START UP EXPERIENCED AN ENGINE FIRE IN THE RT ENGINE.  THE FLIGHT CREW SHUT THE ENGINE DOWN AND RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  AIRCRAFT REMAINS IN PHF AWAITING FURTHER INSPECTION. UPON FURTHER INSPECTION MAINTENANCE DISCOVERED THAT THE RT GENERATOR HAD CAUGHT FIRE.  MAINTENANCE REPLACED THE STARTER/GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (W)
